# SDR DALA2023042403169

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,186 hours, 24,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 A. A. - A.D. DISBOND (2.200 IN X 1.100 IN) ON ISS 257 UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: SUMMARY OF NRC: 00050 ON ISS 257 UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING. WAS REPAIRED PER REPAIR PER B757- 200 S.R.M. (2730719)
